# SDR USAA920081735

- Difficulty date: September 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR, 2 CRACKS ON CUSP WEB BETWEEN BS 634 & BS 637, LBL 70.5, 1 INCH & 1.5 INCHES LONG.  REPLACED CUSP WEB, BS 634 & BS 637, LBL 70.5 IAW B737 SRM 51-40-02-00.
